AN ALGORITHM TO FIND A SOLUTION OF A QUADRATIC FRACTIONAL INTEGRALEQUATION WITH LINEAR MODIFICATION IN THE ARGUMENT

Full Article - PDF

Published: 2016-10-15

Page: 46-54


G. W. SHRIMANGALE *

Mrs. Kesharbai Sonajirao Kshirsagar Alias Kaku Art's Science and Commerce College, Beed-431122, Beed, Maharashtra, India

T. L. HOLAMBE

Late S. G. College, Dharmapuri, Beed, Maharashtra, India

*Author to whom correspondence should be addressed.


Abstract

In this paper we give sufficient condition for the existence solution of a non-linear quadratic fractional integral equation with linear modification in the argument. An algorithm for finding approximate solutions is developed. It is shown that the sequence of successive approximations converges monotonically to the positive solution of the related quadratic fractional integral equation under some suitable conditions.

 

Keywords: Quadratic fractional integral equations, approximate positive solution, argument etc


How to Cite

SHRIMANGALE, G. W., & HOLAMBE, T. L. (2016). AN ALGORITHM TO FIND A SOLUTION OF A QUADRATIC FRACTIONAL INTEGRALEQUATION WITH LINEAR MODIFICATION IN THE ARGUMENT. Asian Journal of Mathematics and Computer Research, 14(1), 46–54. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/671

Downloads

Download data is not yet available.